Alert archive / Oklahoma / High Wind Warnings in 2008
High Wind Warning 5, NWS Norman, OK
NWS Norman, OK issued this high wind warning at May 26, 2008, 8:07 PM CDT for Harper County, Woods County, Woodward County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2008, 8:07 PM CDT (01:07 UTC)
- Expired
- May 26, 2008, 9:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Norman, OK
Counties Harper County, OK, Woods County, OK, Woodward County, OK
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2042 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1795 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 270107 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 807 PM CDT MON MAY 26 2008 ...HIGH WIND WARNING FOR NORTHWEST OKLAHOMA... .THUNDERSTORMS OVER WESTERN OKLAHOMA WILL PRODUCE STRONG WINDS ACROSS NORTHWEST OKLAHOMA. OKZ004-005-010-270215- /O.NEW.KOUN.HW.W.0005.080527T0107Z-080527T0200Z/ HARPER-WOODS-WOODWARD- INCLUDING THE CITIES OF...BUFFALO...ALVA...WOODWARD 807 PM CDT MON MAY 26 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SOUTH WINDS WILL GUST TO BETWEEN 45 AND 60 MPH AT TIMES THROUGH 9 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CMS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at May 26, 2:51 PM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, May 26, 2:51 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 251 PM CDT MON MAY 26 2008 .DISCUSSION... ANOTHER ROUND OF STRONG TO SEVERE STORMS EXPECTED TO IMPACT THE AREA LATER TODAY AND TONIGHT... ESPECIALLY THE NORTHERN HALF OF OKLAHOMA. STORMS EXPECTED TO DEVELOP ALONG BOTH SURFACE FRONT ACROSS KANSAS AND DRYLINE ACROSS OK/TX PANHANDLES DURING THE AFTN HOURS. SOME OF THESE STORMS COULD AFFECT PORTIONS OF NORTHERN AND WESTERN OK LATE THIS AFTN. LARGER COMPLEX OF STORMS THEN EXPECTED TO DEVELOP AND MOVE EAST AND SOUTHEAST OVERNIGHT AFFECTING MUCH OF NORTHERN INTO PORTIONS OF CENTRAL OKLAHOMA. AS THIS HAS BEEN THE AREA THAT HAS RECEIVED SOME OF THE HEAVIER RAIN OVER THE PAST COUPLE OF DAYS COULD SEE SOME ISOLATED FLOODING ISSUES TONIGHT AS WELL. WILL HOLD OFF ON FLASH FLOOD WATCH HOWEVER AT THIS POINT. COLD FRONT WILL MAKE A RUN THROUGH THE AREA TUESDAY INTO WEDNESDAY... BUT NOT BEFORE ANOTHER ROUND OF STRONG TO SEVERE STORMS AFFECT PARTS OF CENTRAL AND SOUTHERN CWA TUE AFTN/EVENING. SLOW MOVEMENT OF THIS ACTIVITY COULD LEAD TO SOME HEAVY RAINFALL IN THESE AREAS. THIS FRONT WILL BRING SOME COOLER/DRIER AIR INTO THE AREA FOR A SHORT TIME WEDNESDAY BEFORE WARMER WX RETURN BY LATE IN THE WEEK. ANOTHER WEAKER FRONT MOVES INTO THE SOUTHERN PLAINS NEXT WEEKEND... BUT APPEARS TO BE A DRY ONE AT THIS TIME... BEFORE GFS BUILDS LARGE UPPER LEVEL RIDGE OVER THE PLAINS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 71 88 60 78 / 40 30 60 10 HOBART OK 71 87 60 78 / 40 30 40 10 WICHITA FALLS TX 74 92 67 84 / 20 30 60 20 GAGE OK 62 78 52 77 / 60 30 30 10 PONCA CITY OK 72 78 56 73 / 70 40 40 10 DURANT OK 73 95 70 83 / 20 20 60 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 24/30
Hazardous weather outlook, May 26, 12:00 PM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON MAY 26 2008
OKZ004>048-050>052-TXZ083>090-271200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON MAY 26 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MUCH OF
NORTHERN AND WESTERN OKLAHOMA... AND A SLIGHT RISK FROM MUCH OF
WESTERN NORTH TEXAS INTO CENTRAL OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA IS NORTHWEST OF A LINE FROM PONCA CITY... TO
WATONGA... TO CLINTON... TO HOLLIS. THE SLIGHT RISK IS NORTHWEST OF
A LINE FROM HOLDENVILLE... TO PAULS VALLEY... TO WICHITA FALLS... TO
SEYMOUR.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IN THE MODERATE RISK
AREA WILL BE FROM 4 PM THROUGH MIDNIGHT. THE MOST LIKELY TIME FOR
SEVERE WEATHER IN THE SLIGHT RISK AREA WILL BE FROM 7 PM THROUGH 5
AM.
IMPACTS...
IN THE MODERATE RISK AREA... VERY LARGE HAIL WILL BE THE MAIN
CONCERN BUT DAMAGING WINDS AND ISOLATED TORNADOES ALSO WILL BE
POSSIBLE. IN THE SLIGHT RISK AREA... DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN CONCERNS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD LISTEN FOR FURTHER UPDATES. PLAN FOR SEVERE
WEATHER OPERATIONS AS EARLY AS MID AFTERNOON IN NORTHERN AND
WEST CENTRAL OKLAHOMA... AND MAINLY OVERNIGHT FROM WESTERN NORTH
TEXAS INTO CENTRAL OKLAHOMA. SEVERE WEATHER OPERATIONS MAY NEED TO
BE MAINTAINED WELL INTO THE NIGHT... ESPECIALLY OVER NORTH CENTRAL
AND CENTRAL OKLAHOMA.
DISCUSSION...
THIS AFTERNOON A STATIONARY FRONT WILL LIE FROM FAR SOUTHEASTERN
COLORADO... AND THE OKLAHOMA PANHANDLE... ACROSS SOUTHWESTERN AND
CENTRAL KANSAS. A DRY LINE WILL INTERSECT THE FRONT IN SOUTHWESTERN
KANSAS AND EXTEND SOUTH INTO THE CENTRAL TEXAS PANHANDLE... NEAR THE
CAPROCK. SURFACE DATA LATE THIS MORNING SHOWED THAT THE DRY LINE
WAS BECOMING MORE SHARPLY DEFINED OVER THE WESTERN AND CENTRAL TEXAS
PANHANDLE... WITH DEWPOINTS FALLING AND WINDS VEERING OVER NEW
MEXICO AND FAR WESTERN TEXAS.
THERMAL AND WIND PROFILES WILL SUPPORT INITIAL THUNDERSTORM
DEVELOPMENT ALONG THE DRYLINE AS EARLY AS MID AFTERNOON... AS WELL
AS ALONG THE STATIONARY FRONT IN KANSAS. DRYLINE STORMS WILL LIKELY
INTENSIFY AND MOVE INTO WESTERN OKLAHOMA DURING THE LATE AFTERNOON
OR EARLY EVENING. OTHER THUNDERSTORMS MAY DEVELOP BY MID AFTERNOON
FARTHER EAST... IN OR NEAR NORTH CENTRAL OKLAHOMA... WHERE MIDDAY
ANALYSIS SHOWED STRONG INSTABILITY AND A WEAKENING CAP NEAR A
REMNANT OUTFLOW BOUNDARY FROM OVERNIGHT THUNDERSTORMS. SOME OF THESE
STORMS ARE LIKELY TO BE SUPERCELLS... CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND A FEW TORNADOES IN THE MODERATE RISK AREA THROUGH
MID EVENING.
THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS THROUGH THE
EVENING... AND EVENTUALLY MERGE INTO A LARGER THUNDERSTORM COMPLEX
OVER NORTHWESTERN OKLAHOMA AND SURROUNDING AREAS. THIS COMPLEX IS
LIKELY TO MOVE EAST AND SOUTHEAST OVERNIGHT... WITH A DECREASING
TORNADO RISK BUT A CONTINUING RISK OF LARGE HAIL AND DAMAGING WINDS.
THERE MAY BE AN ENHANCED POTENTIAL FOR MORE WIDESPREAD DAMAGING
WINDS OVERNIGHT... ESPECIALLY AS THE COMPLEX MOVES ACROSS NORTH
CENTRAL AND CENTRAL OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN TUESDAY
AFTERNOON AND TUESDAY NIGHT OVER MOST OF WESTERN NORTH TEXAS AND
SOUTHERN... CENTRAL... AND EASTERN OKLAHOMA. THE FRONT IN KANSAS
TODAY WILL MOVE SLOWLY SOUTH THROUGH OKLAHOMA ON TUESDAY.
THUNDERSTORMS TONIGHT WILL LIKELY WEAKEN LATE TONIGHT OR EARLY
TUESDAY. WITH WARM AND VERY HUMID AIR IN PLACE...THE FRONT WILL
PROVIDE A FOCUS FOR THUNDERSTORM REDEVELOPMENT AS IT MOVES INTO
NORTH CENTRAL... CENTRAL... AND SOUTHWESTERN OKLAHOMA TUESDAY
AFTERNOON. SUPERCELLS APPEAR LESS LIKELY ON TUESDAY... BUT MULTICELL
THUNDERSTORMS WILL LIKELY FORM INTO LINES OR CLUSTERS AND MOVE
SOUTHEAST... WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS.
OTHER HAZARDOUS WEATHER...
NONE.
UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK MAY BE ISSUED
THIS AFTERNOON AND EVENING AS THE SITUATION CONTINUES TO UNFOLD.
OTHERWISE... THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE
ISSUED AT 7 AM TUESDAY.
24In the hours before
Special weather statement, May 26, 6:23 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 623 PM CDT MON MAY 26 2008 OKZ021-033-034-262345- BECKHAM OK-GREER OK-HARMON OK- 623 PM CDT MON MAY 26 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER AND HARMON COUNTIES. A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF MADGE AT 623 PM CDT...MOVING EAST AT 29 MPH. PEOPLE IN BECKHAM...GREER AND HARMON COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Local storm report, May 26, 6:54 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM NON-TSTM WND GST 6 SE MUTUAL 36.17N 99.09W
05/26/2008 M59 MPH WOODWARD OK MESONET
HEAT BIRST
&&
DWLocal storm report, May 26, 7:07 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
707 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST BRAMAN 36.92N 97.33W
05/26/2008 E80 MPH KAY OK EMERGENCY MNGR
&&
DWLocal storm report, May 26, 7:10 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
710 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FLASH FLOOD BRAMAN 36.92N 97.33W
05/26/2008 KAY OK EMERGENCY MNGR
WATER OVER THE ROAD ON BRAMAN RD.
&&
DWLocal storm report, May 26, 7:55 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 2 W VINSON 34.90N 99.91W
05/26/2008 E2.50 INCH HARMON OK TRAINED SPOTTER
&&
DWLocal storm report, May 26, 8:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL NEWKIRK 36.88N 97.06W
05/26/2008 E0.88 INCH KAY OK CO-OP OBSERVER
DIME TO NICKEL HAIL
0737 PM HAIL PONCA CITY 36.70N 97.08W
05/26/2008 E1.00 INCH KAY OK EMERGENCY MNGR
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 60 min |
| May 26, 7:07 PM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| May 26, 7:12 PM CDT | Tornado Warning | OUN | Kay | 33 min |
| May 26, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 43 min |
| May 26, 7:39 PM CDT | Tornado Warning | OUN | Greer, Harmon | 51 min |
| May 26, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 47 min |
| May 26, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 43 min |
| May 26, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 38 min |
| May 26, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 48 min |
| May 26, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 35 min |
| May 26, 8:39 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon | 3 hr |
| May 26, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 49 min |
| May 26, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 45 min |
| May 26, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 61 min |
| May 26, 9:23 PM CDT | Tornado Warning | OUN | Grant, Kay | 37 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 48 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 48 min |
| May 26, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 46 min |
| May 26, 10:03 PM CDT | Areal Flood Advisory | OUN | Roger Mills | 3 hr |
| May 26, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 47 min |
| May 26, 10:17 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 43 min |
| May 26, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 63 min |
| May 26, 10:36 PM CDT | Areal Flood Warning | OUN | Kay | 6 hr |
| May 26, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 43 min |
| May 26, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 41 min |
| May 26, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 47 min |
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 46 min |
| May 26, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 40 min |
| May 27, 12:01 AM CDT | Tornado Warning | OUN | Beckham, Custer, Roger Mills, Washita | 29 min |
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 49 min |
| May 27, 12:28 AM CDT | Tornado Warning | OUN | Custer, Washita | 32 min |
| May 27, 12:47 AM CDT | Tornado Warning | OUN | Custer, Washita | 28 min |
| May 27, 12:56 AM CDT | Tornado Warning | OUN | Caddo | 34 min |
| May 27, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 38 min |
| May 27, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 40 min |
| May 27, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 2 more | 62 min |
| May 27, 2:32 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 58 min |
| May 27, 2:47 AM CDT | River Flood Warning | OUN | Grant, Kay | 29 hr |
| May 27, 3:24 AM CDT | Severe Thunderstorm Warning | OUN | Grady | 51 min |
| May 27, 3:30 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 45 min |
| May 27, 3:53 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 52 min |
| May 27, 4:03 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 42 min |
| May 27, 5:57 AM CDT | Areal Flood Advisory | OUN | Grady, Stephens | 3 hr |
| May 27, 6:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 49 min |
| May 27, 7:49 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love | 116 min |
| May 27, 7:58 AM CDT | Severe Thunderstorm Warning | OUN | Love | 32 min |
| May 27, 12:04 PM CDT | Flood Watch | OUN | Atoka, Beckham, Bryan, Caddo, Carter, Cleveland and 22 more | 10 hr |
| May 27, 3:35 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 40 min |
| May 27, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 52 min |
| May 27, 3:48 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 27 min |
| May 27, 3:56 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major | 49 min |
| May 27, 4:13 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 47 min |
| May 27, 4:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 51 min |
| May 27, 4:41 PM CDT | Flash Flood Warning | OUN | Jackson | 2 hr |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 51 min |
| May 27, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Kiowa, Washita | 48 min |
| May 27, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 31 min |
| May 27, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 66 min |
Nearby
High Wind Warnings in Oklahoma, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.